Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topomax redscarlet

Posted by stresser on February 4, 2006, at 12:04:27

In reply to Re: Topomax, posted by redscarlet on February 2, 2006, at 23:27:20

I just found some time to read the posts, and am sorry it has takem me this long to respond.

My daughter noticed the hair loss was the greatest at 400mg per day. She now takes 300mg, (I take the same), and there may be some hair loss, but it could be the amount she would normally lose anyway. It is NOTHING, like before. In fact; I think, it could be possible that her body is becoming used to it and the side effectof the hair falling out is lessening even more with the 300mg. Relax about it, because I think I got myself more worried than I needed to be. (For sure) -L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:5053
URL: http://www.dr-bob.org/babble/20060129/msgs/606267.html